# SDR RAIA201905170001

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 34,295 hours, 40,221 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 24540300
- Condition: Broken
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AND ACFT CONFIGURED FOR FULL THRUST, BLEED 1 LOW TEMP IN ICING CONDITIONS. FOUND BROKEN CLAMP ON NR 1 FAN AIR VALVE, R&R CLAMP AND SWAPPED NR 1 AND NR 2 FAN AIR VALVES OPS TEST GOOD. JUMPED RELAYS I21/I22 FOR BLEED OPS CHECK, AFTER SWAPPING FAN AIR VALVES AND REPLACING NR 1 SIDE CLAMP TO FAN AIR VALVE. TEMP INDICATION WERE IN THE GREEN. OK FOR SERVICE
